Too Many Side Effects after Taking Next Choice

Samantha (16) writes, Hey, a couple weeks ago me and my boyfriend had sex and the condom broke. I ended up taken Next Choice and Lately I’ve been having more side effects than I should be getting. Does that mean I could be pregnent ?

– – – – – – –

Dear Samantha,

Experiencing side effects after taking Next Choice doesn’t necessarily mean that you are pregnant. Could you give me a brief rundown on the types of symptoms you are experiencing? Also, how soon after having sex did you take Next Choice?

Best luck,
Hannah

Comments

  1. Raslaie Mier says:

    Hey I would really need some help , I have taken next choice one dose on the 7th of this August . Also I have taken two pregnancy tests I took the first on the 18th of this month I got a negative and today on the 21th of this August I got a negative. Would next choice would make my period late , since I got a negative results because of next choice did it work?

Share Your Thoughts

*